Trudy Moskovskogo Matematicheskogo Obshchestva
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 1982, Volume 45, Pages 37–67 (Mi mmo424)  

This article is cited in 3 scientific papers (total in 3 papers)

Imbeddings of positive type of elliptic curves into complex surfaces

Yu. S. Il'yashenko


Full text: PDF file (4224 kB)

Bibliographic databases:
UDC: 517.5+517.9
MSC: Primary 32G10; Secondary 32H99, 57R42, 58F18
Received: 25.09.1980

Citation: Yu. S. Il'yashenko, “Imbeddings of positive type of elliptic curves into complex surfaces”, Tr. Mosk. Mat. Obs., 45, MSU, M., 1982, 37–67

Citation in format AMSBIB
\Bibitem{Ily82}
\by Yu.~S.~Il'yashenko
\paper Imbeddings of positive type of elliptic curves into complex surfaces
\serial Tr. Mosk. Mat. Obs.
\yr 1982
\vol 45
\pages 37--67
\publ MSU
\publaddr M.
\mathnet{http://mi.mathnet.ru/mmo424}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=704627}
\zmath{https://zbmath.org/?q=an:0528.14006}


Linking options:
  • http://mi.mathnet.ru/eng/mmo424
  • http://mi.mathnet.ru/eng/mmo/v45/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. B. Mishustin, “Neighborhoods of the Riemann Sphere in Complex Surfaces”, Funct. Anal. Appl., 27:3 (1993), 176–185  mathnet  crossref  mathscinet  zmath  isi
    2. M. B. Mishustin, “Neighborhoods of Riemann Curves in Complex Spaces”, Funct. Anal. Appl., 29:1 (1995), 20–31  mathnet  crossref  mathscinet  zmath  isi
    3. F. Lorei, O. Tom, F. Tuze, “Dvumernye okrestnosti ellipticheskikh krivykh: formalnaya klassifikatsiya i sloeniya”, Mosc. Math. J., 19:2 (2019), 357–392  mathnet  crossref
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:69
    Full text:31

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021